# SDR RAIA950939

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 872
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: AN8344D
- Condition: Leaking
- Location: Rt Hyd System
- Part time: 9,824 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LAX - FLT 4749 - LOSE OF BOTH HYDRAULIC PUMPS ON DESCENT.  CREW PERFORMED EMERGENCY PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RT HYDRAULIC TEE AT RIGHT HYDRAULIC PRESSURE FILTER.  GEAR SWINGS REVEALED NORMAL OPERATION AND LEAK OK.  (M)
